Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Discomfort near metatarsal while walking. Sudden pain and inability to walk. Serious?

i was totally normal when i went to the university. when i was on my way back abd climbing down the stairs i felt sudden discomfort near the edge of the 5th metatarsal on the lateral side which gradually increased and i couldnt walk properly. Now i really am struggling with it and i feel sharp pain when i step on the ground with all part of my foot touching the ground. I don t feel discomfort if the metatarsal region doesn t touch the ground when i am walking with only the heels touching the ground. What is the problem??? Please help.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me that you had a muscle sprain in your foot and that is causing pain. It can be due to new footwear. I would suggest you to take Brufen tablet and hot water fomentation. You can also apply diclofenec ointment over it for pain relief.If your pain subsided with these measures then its ok otherwise i would recommend you to show it to orthoapedic surgeon after two days.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor